# SDR SWIA2021072259741

- Difficulty date: May 8, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Bs 909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STRUCTURE, AFT WING-TO-FUSELAGE FAIRING FS 909 MID ANGLES. MARKED.      (C-CHECK RO 7/20/2021)    CORROSION COVERS MORE THAN 30% OF AFT WING-TO-FUSELAGE FAIRING FS 909 MID ANGLES AND IN MULTIPLE SPOTS NEXT TO FASTENER HOLES CORROSION IS 100% THROUGH PART. ANGLES ARE OUT OF LIMITS REF CRJ700 SRM 53-82-55-101-002-A01. REPLACE ANGLES.RECEIVED NEW ANGLE PN:SH670-39336-3 AND UPON FURTHER EVALUATION ANGLES PN:SH670-39337-3 NO CORROSION FOUND AND RESTORED FINISH REF CRJ-700 SRM 51-25-16-001-001-A01. REMOVED AND INSTALLED NEW ANGLES P/N SH670-39336-3 AND ANGLE P/N SH670-39337-3 ON AFT WING - TO- FUSELAGE FAIRING FS 909. IAW CRJ 700, SRM 51-42-06-001-001-A01. RESTORED FINISH ALL FASTENERS IAW CRJ 700 SRM 51-25-16-001-001-A01
